# SDR MALA080049

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 21,174 hours, 22,969 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS TRACK CORRODED.  AIRSTAIR TRACK REMOVED AND NEW TRACK INSTALLED IAW SRM 51-40-21 AND 51-40-27, P/N 7253710-871.
